# SDR SWAA2019061433704

- Difficulty date: May 30, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3660
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE FLOOR BEAM NUTPLATE HOLE CORRODED AT BS. 986, RBL 43. / REPAIRED FLOOR BEAM PER SRM.
